MAUDE Adverse Event Report: ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APSII FOOTSWITCH, STANDARD; POWERED SURG ORTHOPEDIC INSTR
Model Number APSII FOOTSWITCH, STANDARD
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 08/09/2023, it was reported by a sales representative via sems that an ar-8310 footswitch cables are damaged and exposed.This was discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed due to the exposed wires.Visual evaluation noticed that the device was damaged.The most likely cause of this condition is user error.

Brand Name
APSII FOOTSWITCH, STANDARD
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17697479
Report Number1220246-2023-07791
Device Sequence Number7399338
Product Code HWE
UDI-Device Identifier00888867043145
UDI-Public00888867043145
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPSII FOOTSWITCH, STANDARD
Device Catalogue NumberAR-8310
Device Lot Number401596
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown